English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Resolutions of standard modules over KLR algebras of type A

MPS-Authors
/persons/resource/persons235580

Kleščev,  Aleksandr S.‏ ‎
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
Fulltext (public)

1906.11376.pdf
(Preprint), 9KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Buursma, D., Kleščev, A. S. ‎., & Steinberg, D. J. (2021). Resolutions of standard modules over KLR algebras of type A. Journal of the London Mathematical Society, 103(3), 1035-1065. doi:10.1112/jlms.12400.


Cite as: http://hdl.handle.net/21.11116/0000-0008-AEFE-7
Abstract
Khovanov-Lauda-Rouquier algebras $R_\theta$ of finite Lie type are affine quasihereditary with standard modules $\Delta(\pi)$ labeled by Kostant partitions $\pi$ of $\theta$. In type $A$, we construct explicit projective resolutions of standard modules $\Delta(\pi)$.